# SDR IPXA2018072031852

- Difficulty date: July 6, 2018
- Submitted: July 20, 2018
- Operation: Air carrier
- Aircraft: N142UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0825
- Aircraft time: 18,617 hours, 11,587 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: A57863251167
- Part serial: FH1618
- Condition: Gouged
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C, RT WING NR 1 SLAT LOWER SURFACE GOUGED OTBD OF NR 3 TRACK. ACCOMPLISHED PERMANENT REPAIR IAW EO A300-5750-69234-A.
